Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 387, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at May 13, 2011, 8:15 PM CDT for Itawamba County, Lee County, Monroe County, Mississippi. It was in force for 35 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 13, 2011, 8:15 PM CDT (01:15 UTC)
- Expired
- May 13, 2011, 8:50 PM CDT
- In force
- 35 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Itawamba County, MS, Lee County, MS, Monroe County, MS
The radar
The Columbus AFB radar (KGWX), 14 km from the middle of the area, began a volume at 01:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 13, 8:20 PM CDT | TSTM WND DMG | Amory, MS | TREES DOWN ACROSS THE CITY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 13, 5:54 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 1.3 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1150 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 37 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
475 WUUS54 KMEG 140115 SVRMEG MSC057-081-095-140200- /O.NEW.KMEG.SV.W.0387.110514T0115Z-110514T0200Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MEMPHIS TN 815 PM CDT FRI MAY 13 2011 THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHERN ITAWAMBA COUNTY IN NORTHEAST MISSISSIPPI... SOUTHEASTERN LEE COUNTY IN NORTHEAST MISSISSIPPI... NORTHERN MONROE COUNTY IN NORTHEAST MISSISSIPPI... * UNTIL 900 PM CDT * AT 816 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR AMORY...AND MOVING EAST AT 30 MPH. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO AMORY. PRECAUTIONARY/PREPAREDNESS ACTIONS... .STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION. TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5. && LAT...LON 3390 8822 3394 8862 3415 8863 3419 8820 TIME...MOT...LOC 0116Z 272DEG 28KT 3401 8852 $$
2 follow-up statements
585 WWUS54 KMEG 140128 SVSMEG SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 828 PM CDT FRI MAY 13 2011 MSC081-140137- /O.CAN.KMEG.SV.W.0387.000000T0000Z-110514T0200Z/ LEE MS- 828 PM CDT FRI MAY 13 2011 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LEE COUNTY IS CANCELLED... AT 827 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED. LAT...LON 3390 8822 3393 8855 3414 8853 3419 8820 TIME...MOT...LOC 0127Z 272DEG 28KT 3401 8842 $$ MSC057-095-140200- /O.CON.KMEG.SV.W.0387.000000T0000Z-110514T0200Z/ ITAWAMBA MS-MONROE MS- 828 PM CDT FRI MAY 13 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTHEASTERN MONROE AND SOUTHERN ITAWAMBA COUNTIES... AT 827 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR AMORY...MOVING EAST AT 30 MPH. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO AMORY... HATLEY...CARDSVILLE...TURON...BIGBEE...PARHAM...SPLUNGE...SIPSEY FORK...QUINCY AND BECKER. PRECAUTIONARY/PREPAREDNESS ACTIONS... .STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION. TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5. && LAT...LON 3390 8822 3393 8855 3414 8853 3419 8820 TIME...MOT...LOC 0127Z 272DEG 28KT 3401 8842 $$
235 WWUS54 KMEG 140150 SVSMEG SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 850 PM CDT FRI MAY 13 2011 MSC057-095-140200- /O.CAN.KMEG.SV.W.0387.000000T0000Z-110514T0200Z/ ITAWAMBA MS-MONROE MS- 850 PM CDT FRI MAY 13 2011 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MONROE AND SOUTHERN ITAWAMBA COUNTIES IS CANCELLED... AT 850 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED. LAT...LON 3390 8822 3393 8855 3414 8853 3419 8820 TIME...MOT...LOC 0150Z 272DEG 28KT 3400 8820 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 13, 7:07 PM CDT, 1 hour 8 minutes earlier.
Area forecast discussion, May 13, 7:07 PM CDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 707 PM CDT FRI MAY 13 2011 .DISCUSSION... UPDATED FOR 00Z AVIATION DISCUSSION && .PREV DISCUSSION... /ISSUED 302 PM CDT FRI MAY 13 2011/ DISCUSSION... SKIES ARE PARTLY TO MOSTLY CLOUDY THIS AFTERNOON WITH TEMPERATURES RANGING FROM THE MID 60S TO LOWER 80S. THUNDERSTORMS...SOME PRODUCING LARGE HAIL ARE MOVING ACROSS EAST ARKANSAS AND THE MISSOURI BOOTHEEL AND WILL BE MOVING ACROSS THE MISSISSIPPI RIVER SHORTLY. A SEVERE THUNDERSTORMS REMAINS IN EFFECT FOR THE ENTIRE FORECAST AREA UNTIL 7 PM. UPPER LEVEL LOW WAS OVER SOUTH CENTRAL MISSOURI THIS AFTERNOON AND WILL MOVE EAST TONIGHT ACROSS THE FORECAST AREA. THE BEST CHANCE OF THUNDERSTORMS WILL BE AHEAD OF THE LOW BUT SOME SCATTERED THUNDERSTORMS WILL BE POSSIBLE AFTER THE LOW PASSES THROUGH. SCATTERED THUNDERSTORMS WILL BE POSSIBLE SATURDAY MORNING ESPECIALLY OVER EASTERN SECTIONS OF THE FORECAST AREA. BEHIND THE UPPER LOW AND ASSOCIATED COLD FRONT...COOLER AIR WILL MOVE INTO THE FORECAST AREA ON SATURDAY AS AFTERNOON TEMPERATURES WILL STRUGGLE TO REACH 70 DEGREES. SATURDAY NIGHT SHOULD REMAIN DRY AND COOLER. BY SUNDAY...AN UPPER LEVEL TROUGH WILL SWING SOUTH THROUGH THE CENTRAL PLAINS AND EVENTUALLY INTO THE FORECAST AREA SUNDAY NIGHT AND MONDAY. AS A RESULT...SOME ISOLATED SHOWERS ARE POSSIBLE OVER NORTHERN SECTIONS OF THE FORECAST AREA DURING THE DAY SUNDAY. SCATTERED SHOWERS WILL BE POSSIBLE SUNDAY NIGHT AND MONDAY ACROSS THE ENTIRE FORECAST AREA AS THE TROUGH MOVES THE REGION. HIGH PRESSURE WILL BUILD INTO THE REGION STARTING MONDAY NIGHT BRINGING A PERIOD OF DRY WEATHER AND PLEASANT BELOW NORMAL TEMPERATURES FROM MONDAY NIGHT THROUGH THURSDAY. ANOTHER UPPER LEVEL LOW WILL MOVE INTO THE SOUTHERN PLAINS THURSDAY NIGHT AND FRIDAY. THIS LOW WILL SPREAD SCATTERED SHOWERS AND THUNDERSTORMS ACROSS THE FORECAST AREA. HYDROLOGY... THE MAIN STEM MISSISSIPPI RIVER WILL REMAIN ABOVE MAJOR FLOOD STAGE LEVELS THROUGH THE WEEKEND AND INTO EARLY NEXT WEEK. AREAS THAT HAVE BEEN FLOODED DUE TO THE NEAR RECORD MISSISSIPPI RIVER FLOODING WILL LIKELY CONTINUE TO EXPERIENCE FLOODED CONDITIONS FOR THE NEXT SEVERAL DAYS...POSSIBLY FOR THE NEXT COUPLE OF WEEKS FOR SOME LOCATIONS. SMALLER TRIBUTARIES OFF OF THE MAIN STEM MISSISSIPPI RIVER MAY SEE RISES IF HEAVIER RAINFALL DOES FALL OVER THE BASINS TODAY...AS RUNOFF WILL NOT BE ABLE TO ESCAPE THE SMALLER RIVERS DUE TO CONTINUED BACK WATER FLOOD ISSUES ASSOCIATED WITH THE MISSISSIPPI RIVER. ARS && .AVIATION... 00Z TAF CYCLE SHRAS AND TSRAS HAVE DEVELOPED ROUGHLY ALONG A COLD FRONT MOVING ACROSS THE MIDSOUTH THIS AFTERNOON. KTUP REMAINS UNDER THE THREAT OF TSRAS THROUGH 14/02Z WITH BRIEF IFR CONDS POSSIBLE. ELSW...SKIES ARE TEMPORARILY CLEARING OUT IN ADVANCE OF AN APPROACHING UPPER LOW THAT WILL BRING MVFR/IFR CIGS AND VSBYS BACK INTO THE AREA LATER TONIGHT INTO SAT MORNING. CONDS WILL GRADUALLY IMPROVE THROUGHOUT THE DAY. WINDS WILL BE A LITTLE GUSTY FROM THE WEST THIS EVENING BEHIND THE FRONT THEN GENERALLY RANGE FROM 8-12 KTS FROM THE WNW BY LATER TONIGHT THROUGH SATURDAY. SJM && .PRELIMINARY POINT TEMPS/POPS... MEM 58 69 51 65 / 30 20 10 10 MKL 57 67 48 63 / 60 30 10 20 JBR 57 68 48 64 / 30 20 10 20 TUP 57 71 52 68 / 70 20 10 10 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, May 13, 5:04 AM CDT, 15 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 504 AM CDT FRI MAY 13 2011 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-141215- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 504 AM CDT FRI MAY 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE WEATHER ACROSS THE MID SOUTH TODAY. THE PRIMARY SEVERE WEATHER RISKS WILL BE LARGE HAIL AND DAMAGING WINDS. THERE MAY ALSO BE SOME ISOLATED FLASH FLOODING IN AREAS WHERE THUNDERSTORMS MOVE REPEATEDLY OVER THE SAME AREAS. HISTORIC RIVER FLOODING WILL CONTINUE ALONG THE MISSISSIPPI RIVER WITH LEVEES BEING STRESSED AT SOME LOCATIONS. BACKWATER FLOODING ALONG TRIBUTARIES TO THE MISSISSIPPI RIVER REMAIN OF SERIOUS CONCERN. OTHER AREA RIVERS ARE ALSO IN MODERATE OR MAJOR FLOOD. PLEASE REMAIN UPDATED WITH THE LATEST FLOOD WARNINGS AND FOLLOW ANY EVACUATION ORDERS ISSUED BY YOUR LOCAL EMERGENCY MANAGEMENT AGENCY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SIGNIFICANT RIVER FLOODING WILL CONTINUE ALONG MANY AREA RIVERS...INCLUDING PERSISTENT MAJOR FLOODING ALONG THE MISSISSIPPI RIVER. BACKWATER FLOODING ALONG TRIBUTARIES TO THE MISSISSIPPI RIVER WILL REMAIN OF SERIOUS CONCERN. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...EMERGENCY MANAGERS...AND LAW ENFORCEMENT OFFICIALS IN SUPPORT OF SEVERE WEATHER OPERATIONS WILL LIKELY BE NEEDED TODAY. PLEASE REPORT ANY SEVERE WEATHER OR NEW FLOODING TO THE NATIONAL WEATHER SERVICE OFFICE IN MEMPHIS. JLH
In the hours before
Local storm report, May 13, 4:27 PM CDT, 3 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
427 PM CDT FRI MAY 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0411 PM HAIL 5 SE ALAMO 35.73N 89.05W
05/13/2011 E1.25 INCH CROCKETT TN TRAINED SPOTTER
&&
CDGLocal storm report, May 13, 5:20 PM CDT, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
520 PM CDT FRI MAY 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HAIL 1 N JACKSON 35.65N 88.83W
05/13/2011 E0.88 INCH MADISON TN TRAINED SPOTTER
0436 PM HAIL MEDINA 35.80N 88.77W
05/13/2011 E0.88 INCH GIBSON TN TRAINED SPOTTER
0506 PM HAIL PARIS 36.30N 88.31W
05/13/2011 E0.25 INCH HENRY TN TRAINED SPOTTER
0511 PM HAIL 6 E PURYEAR 36.44N 88.23W
05/13/2011 E0.75 INCH HENRY TN PUBLIC
0519 PM FUNNEL CLOUD 3 WNW RIPLEY 34.75N 88.99W
05/13/2011 TIPPAH MS TRAINED SPOTTER
POSSIBLE TORNADO NEARING HWY 15.
&&
CDGLocal storm report, May 13, 5:40 PM CDT, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
540 PM CDT FRI MAY 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0524 PM HAIL HOLLOW ROCK 36.04N 88.27W
05/13/2011 E0.25 INCH CARROLL TN TRAINED SPOTTER
0530 PM HAIL FALKNER 34.85N 88.93W
05/13/2011 E0.25 INCH TIPPAH MS TRAINED SPOTTER
0530 PM FUNNEL CLOUD BRUCETON 36.03N 88.25W
05/13/2011 CARROLL TN PUBLIC
&&
CDGLocal storm report, May 13, 6:05 PM CDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
605 PM CDT FRI MAY 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0602 PM FUNNEL CLOUD 3 S CORINTH 34.89N 88.52W
05/13/2011 ALCORN MS TRAINED SPOTTER
POSSIBLE TORNADO ON THE GROUND.
&&
CDGLocal storm report, May 13, 6:09 PM CDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
609 PM CDT FRI MAY 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0607 PM HAIL OXFORD 34.36N 89.53W
05/13/2011 E0.50 INCH LAFAYETTE MS TRAINED SPOTTER
INTERSECTION JACKSON AND SORORITY ROAD.
0608 PM LIGHTNING OXFORD 34.36N 89.53W
05/13/2011 LAFAYETTE MS TRAINED SPOTTER
HOME HIT BY LIGHTNING AT THE INTERSECTION OF COUNTY ROAD
102 AND 134.
&&
CDGLocal storm report, May 13, 6:18 PM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
618 PM CDT FRI MAY 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 PM HAIL 7 NE DALTON 36.49N 91.06W
05/13/2011 E1.75 INCH RANDOLPH AR LAW ENFORCEMENT
0240 PM FUNNEL CLOUD 2 SW JENNETTE 35.14N 90.44W
05/13/2011 ST. FRANCIS AR PUBLIC
2 SEPARATE 18 WHEELER TRUCK DRIVERS REPORTED A FUNNEL
CLOUD ALONG I-40 BETWEEN MILE MARKERS 260 AND 265.
0320 PM FUNNEL CLOUD 5 SW COVINGTON 35.52N 89.71W
05/13/2011 TIPTON TN BROADCAST MEDIA
ABC NEWS REPORTED THAT A VIEWER CALLED IN A FUNNEL CLOUD
SOUTHWEST OF THE TOWN OF COVINGTON. VIEWER LIVES IN
SOUTHEAST COVINGTON...BUT WAS LOOKING TOWARDS MILLINGTON.
FUNNEL CLOUD CAME HALF WAY TO THE GROUND.
0323 PM HAIL MUNFORD 35.45N 89.80W
05/13/2011 E0.75 INCH TIPTON TN PUBLIC
PENNY SIZE HAIL NEAR MUNFORD.
0330 PM HAIL COVINGTON 35.57N 89.65W
05/13/2011 E0.75 INCH TIPTON TN TRAINED SPOTTER
DIME SIZE HAIL REPORTED IN COVINGTON.
0330 PM HAIL LEWISBURG 34.87N 89.82W
05/13/2011 E1.00 INCH DESOTO MS AMATEUR RADIO
QUARTER SIZE HAIL IN THE TOWN OF LEWISBURG.
0332 PM HAIL INDEPENDENCE 34.70N 89.80W
05/13/2011 E1.75 INCH TATE MS AMATEUR RADIO
GOLFBALL SIZE HAIL NEAR THE INTERSECTION OF HWY 306 AND
HWY 305 IN INDEPENDENCE.
0408 PM FUNNEL CLOUD 3 S HOLLY SPRINGS 34.73N 89.44W
05/13/2011 MARSHALL MS AMATEUR RADIO
3 MILES SOUTH OF HOLLY SPRINGS ON HWY 7.
0408 PM HAIL 3 S HOLLY SPRINGS 34.73N 89.44W
05/13/2011 E1.75 INCH MARSHALL MS AMATEUR RADIO
0411 PM HAIL 5 SE ALAMO 35.73N 89.05W
05/13/2011 E1.25 INCH CROCKETT TN TRAINED SPOTTER
0430 PM HAIL 1 N JACKSON 35.65N 88.83W
05/13/2011 E0.88 INCH MADISON TN TRAINED SPOTTER
0436 PM HAIL MEDINA 35.80N 88.77W
05/13/2011 E0.88 INCH GIBSON TN TRAINED SPOTTER
0506 PM HAIL PARIS 36.30N 88.31W
05/13/2011 E0.25 INCH HENRY TN TRAINED SPOTTER
0511 PM HAIL 6 E PURYEAR 36.44N 88.23W
05/13/2011 E0.75 INCH HENRY TN PUBLIC
0519 PM FUNNEL CLOUD 3 WNW RIPLEY 34.75N 88.99W
05/13/2011 TIPPAH MS TRAINED SPOTTER
POSSIBLE TORNADO NEARING HWY 15.
0524 PM HAIL HOLLOW ROCK 36.04N 88.27W
05/13/2011 E0.25 INCH CARROLL TN TRAINED SPOTTER
0530 PM FUNNEL CLOUD BRUCETON 36.03N 88.25W
05/13/2011 CARROLL TN PUBLIC
0530 PM HAIL FALKNER 34.85N 88.93W
05/13/2011 E0.25 INCH TIPPAH MS TRAINED SPOTTER
0602 PM FUNNEL CLOUD 3 S CORINTH 34.89N 88.52W
05/13/2011 ALCORN MS TRAINED SPOTTER
POSSIBLE TORNADO ON THE GROUND.
0607 PM HAIL OXFORD 34.36N 89.53W
05/13/2011 E0.50 INCH LAFAYETTE MS TRAINED SPOTTER
INTERSECTION JACKSON AND SORORITY ROAD.
0608 PM LIGHTNING OXFORD 34.36N 89.53W
05/13/2011 LAFAYETTE MS TRAINED SPOTTER
HOME HIT BY LIGHTNING AT THE INTERSECTION OF COUNTY ROAD
102 AND 134.
0617 PM FUNNEL CLOUD CORINTH 34.94N 88.52W
05/13/2011 ALCORN MS LAW ENFORCEMENT
POSSIBLE TORNADO.
&&
CDGNearby
Severe Thunderstorm Warnings in Mississippi, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.